# SDR ASAA2021120336790

- Difficulty date: December 3, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 34,048 hours, 10,953 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATED ON CLIMB TO CRUISE ALTITUDE RAN QRH TRIP RESET DID NOT EXTINGUISH PACK LIGHT AFFECTED L PACK SWITCH WAS TURNED OFF FOR DURATION OF FLIGHT PER QRH PROCEDURES. GROUNDED - YES. ACCOMPLISHED PZTC BITE PER B737-900 FIM TASK 21-62-801. NO FAULTS FOUND. DURING PZTC BITE OBSERVED LH RAM AIR INLET DEFLECTOR DOOR DOES NOT RETRACT. VERIFIED DOOR DEFLECTOR DOES NOT RETRACT TO "FLIGHT OPEN" POSITION. UPON FURTHER INVESTIGATION OF THE L/H RAM AIR INLET DEFLECTOR FOUND DOOR AND ACTUATOR LINKAGES TO BE DIRTY AND IN NEED OF LUBRICATION. DISASSEMBLED L/H RAM AIR DOOR ACTUATOR LINKAGES, CLEANED AND LUBRICATED THEM AND REASSEMBLED LINKAGE REF B737-900 AMM 21-51-22-400-802. NO LINKAGE ADJUSMENT REQUIRED PER AMM 21-51-22-400-802.
